Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 145, NWS Nashville, TN

July 8, 2016Jackson County, Macon County, Smith County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 8, 2016, 4:03 PM CDT for Jackson County, Macon County, Smith County, Tennessee. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 4:03 PM CDT (21:03 UTC)
Expired
Jul 8, 2016, 4:30 PM CDT
In force
27 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Jackson County, TN, Macon County, TN, Smith County, TN

The radar

The Nashville radar (KOHX), 69 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 4:05 PM CDTHAIL 0.78 Ne Carthage, TNDIME SIZE HAIL IN THE DEFEATED COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 12:34 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2067 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2067 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

150 
WUUS54 KOHX 082103
SVROHX
TNC087-111-159-082130-
/O.NEW.KOHX.SV.W.0145.160708T2103Z-160708T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
403 PM CDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SMITH COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN MACON COUNTY IN MIDDLE TENNESSEE...
  JACKSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 430 PM CDT

* AT 403 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  CARTHAGE...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GAINESBORO...GRANVILLE AND PLEASANT SHADE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3634 8598 3649 8593 3640 8552 3623 8562
      3625 8577
TIME...MOT...LOC 2103Z 291DEG 34KT 3638 8589 

HAIL...0.88IN
WIND...60MPH
 
$$

13
1 follow-up statement
900 
WWUS54 KOHX 082115
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
415 PM CDT FRI JUL 8 2016

TNC111-159-082124-
/O.CAN.KOHX.SV.W.0145.000000T0000Z-160708T2130Z/
SMITH TN-MACON TN-
415 PM CDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SMITH AND
SOUTHEASTERN MACON COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3640 8552 3623 8562 3625 8577 3630 8585
      3634 8584 3634 8583 3638 8583 3645 8575
TIME...MOT...LOC 2114Z 291DEG 34KT 3634 8576 

$$

TNC087-082130-
/O.CON.KOHX.SV.W.0145.000000T0000Z-160708T2130Z/
JACKSON TN-
415 PM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL JACKSON COUNTY...

AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GAINESBORO...
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GAINESBORO AND GRANVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3640 8552 3623 8562 3625 8577 3630 8585
      3634 8584 3634 8583 3638 8583 3645 8575
TIME...MOT...LOC 2114Z 291DEG 34KT 3634 8576 

HAIL...1.00IN
WIND...60MPH
 
$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:21 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jul 8, 1:21 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
121 PM CDT FRI JUL 8 2016

.UPDATE...
FOR AFTERNOON UPDATE DISCUSSION.

&&

.DISCUSSION...

Updated the suite of forecast products to reflect the issuance
of severe thunderstorm watch that is in effect until 8 pm CDT
and for flash flood watch in effect for northern and eastern
portions of the mid state through midnight.

&&

.AVIATION...
18Z TAF DISCUSSION.

Scattered thunderstorms will develop through the afternoon,
mainly over the Cumberland Plateau region. Will include tempo
group for CSV. Less certainty for BNA, so will go with VCTS, and
no mention at all for CKV. Thunderstorms may be severe with gusty
winds. Otherwise, winds will be WSW around 10kt with a few gusts
around 18kt. Lots of uncertainty tonight, so not including much
other than some patchy BR, but models indicate another MCS is
possible overnight. Will wait to include overnight storms when we
are more confident.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight CDT tonight FOR Clay-Cumberland-
De Kalb-Fentress-Jackson-Macon-Overton-Pickett-Putnam-Robertson-
Smith-Sumner-Trousdale-White-Wilson.

&&

DISCUSSION......31
AVIATION........13
Hazardous weather outlook, Jul 8, 1:52 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT FRI JUL 8 2016

TNZ007>011-028>034-064>066-091000-
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND-
152 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THIS EVENING...FOR LOCATIONS GENERALLY ALONG AND EAST OF THE
I-65 CORRIDOR. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE
WINDS. HEAVY RAINFALL COULD ALSO OCCUR WITH SOME OF THE STRONGER
SHOWERS AND THUNDERSTORMS...PRODUCING ONE...UP TO LOCALLY THREE
INCHES...OF RAINFALL THROUGH THE EVENING HOURS. THIS HAS THE
POTENTIAL OF LEADING TO FLASH FLOODING...ESPECIALLY ACROSS
NORTHERN AND EASTERN PORTIONS OF THE MID STATE THROUGH THE
EVENING HOURS.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS
AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED
TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY.
ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW
THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL
THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

TNZ005-006-023>027-056>063-075-077>080-093>095-091000-
STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-
PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-
BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
152 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THIS EVENING FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65
CORRIDOR. MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. SOME
LOCALIZED HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS
AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED
TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY.
ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW
THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL
THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >=1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Jul 8, 3:37 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
337 PM CDT FRI JUL 8 2016

TNZ033-034-066-082115-
OVERTON TN-CUMBERLAND TN-FENTRESS TN-
337 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FENTRESS...
SOUTHEASTERN OVERTON AND NORTH CENTRAL CUMBERLAND COUNTIES UNTIL 415
PM CDT...

AT 337 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF MONTEREY...OR 14 MILES SOUTHEAST OF LIVINGSTON...
MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FAIRFIELD GLADE...GRIMSLEY...CRAWFORD AND CLARKRANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3598 8486 3613 8513 3614 8510 3615 8516
      3619 8524 3631 8516 3628 8488 3624 8488
      3621 8491 3618 8490 3615 8491 3613 8487
      3610 8484
TIME...MOT...LOC 2037Z 290DEG 25KT 3623 8515

WHITEHEAD
Special weather statement, Jul 8, 3:41 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
341 PM CDT FRI JUL 8 2016

TNZ010-031-033-082115-
OVERTON TN-CLAY TN-JACKSON TN-
341 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLAY...OVERTON AND
NORTHEASTERN JACKSON COUNTIES UNTIL 415 PM CDT...

AT 341 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CELINA...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...CELINA AND STANDING STONE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3650 8519 3646 8515 3643 8515 3642 8514
      3621 8523 3643 8567 3658 8561
TIME...MOT...LOC 2041Z 285DEG 32KT 3647 8556

WHITEHEAD
Local storm report, Jul 8, 3:53 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
353 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             5 NE CELINA             36.60N  85.44W
07/08/2016  M1.25 INCH       CLAY               TN   EMERGENCY MNGR

&&

EVENT NUMBER OHX1600833

JB
Local storm report, Jul 8, 3:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
356 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             10 SSW JAMESTOWN        36.30N  85.00W
07/08/2016  M0.88 INCH       FENTRESS           TN   FACEBOOK

            NICKEL HAIL IN GRIMSLEY

&&

EVENT NUMBER OHX1600834

JB
Special weather statement, Jul 8, 3:57 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
357 PM CDT FRI JUL 8 2016

TNZ034-082130-
FENTRESS TN-
357 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FENTRESS COUNTY
UNTIL 430 PM CDT...

AT 357 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF JAMESTOWN...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRIMSLEY AND CLARKRANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3632 8478 3632 8479 3630 8480 3630 8482
      3629 8484 3629 8487 3628 8488 3624 8488
      3621 8491 3618 8490 3615 8491 3615 8496
      3621 8509 3630 8512 3635 8512 3641 8509
      3633 8476
TIME...MOT...LOC 2057Z 282DEG 27KT 3631 8505

WHITEHEAD
Local storm report, Jul 8, 4:02 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
402 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             LIVINGSTON              36.39N  85.33W
07/08/2016  M1.00 INCH       OVERTON            TN   EMERGENCY MNGR

&&

EVENT NUMBER OHX1600835

JB

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 12:58 PM CDTFlash Flood WatchOHXCannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 21 more13 hr
Jul 8, 1:01 PM CDTSpecial Weather StatementOHXPutnam44 min
Jul 8, 1:14 PM CDTSpecial Weather StatementOHXPerry31 min
Jul 8, 2:23 PM CDTSpecial Weather StatementOHXJackson37 min
Jul 8, 2:28 PM CDTSevere Thunderstorm WarningOHXClay32 min
Jul 8, 2:44 PM CDTSpecial Weather StatementOHXMacon31 min
Jul 8, 2:49 PM CDTTornado WarningOHXClay, Overton26 min
Jul 8, 3:05 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett25 min
Jul 8, 3:09 PM CDTSpecial Weather StatementOHXJackson36 min
Jul 8, 3:32 PM CDTSpecial Weather StatementOHXPickett28 min
Jul 8, 3:37 PM CDTSpecial Weather StatementOHXCumberland38 min
Jul 8, 3:41 PM CDTSpecial Weather StatementOHXClay, Overton34 min
Jul 8, 3:43 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton32 min
Jul 8, 3:46 PM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam29 min
Jul 8, 3:51 PM CDTTornado WarningOHXCumberland, Fentress24 min
Jul 8, 3:57 PM CDTSpecial Weather StatementOHXFentress33 min
Jul 8, 4:13 PM CDTSevere Thunderstorm WarningOHXFentress, Overton32 min
Jul 8, 4:27 PM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam33 min
Jul 8, 4:34 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, Smith26 min
Jul 8, 4:35 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam25 min
Jul 8, 4:56 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Fentress, Overton, Putnam, White34 min
Jul 8, 5:27 PM CDTSevere Thunderstorm WarningOHXCumberland, Putnam, White33 min
Jul 8, 6:07 PM CDTSpecial Weather StatementOHXWhite38 min
Jul 8, 6:12 PM CDTSpecial Weather StatementOHXCannon, Warren48 min
Jul 8, 6:36 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Warren24 min
Jul 8, 6:56 PM CDTSevere Thunderstorm WarningOHXStewart49 min
Jul 8, 6:57 PM CDTAreal Flood AdvisoryOHXCannon, Warren63 min
Jul 8, 6:58 PM CDTSevere Thunderstorm WarningOHXCannon, Warren47 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.